# SDR C2XA02IA247

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE RELEASED IAW MEL.   MAINTENANCE REMOVED AND REPLACED THE EMERGENCT LIGHT STRIP, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
